Getting Pregnant <
Trying to conceive
21/01/2017 at 05:14
I was on birth control for 2 months and decided to go off of it. I had my period December 28th and ended Jan 1st and 3 days after I stopped my birth control. I started bleeding(Wednesday) I thought maybe it was implantation but the next day (Thursday) it was really heavy bleeding Friday as well so I went back on the pill on Friday. but Saturday-Monday has been very light colored bleeding and Tuesday and Thursday has been light brown. Could it still be a chance of implantation? Could I be pregnant? Should I stop my birth control again?
21/01/2017 at 05:33
It's hard to say, for a lot of people their cycle takes some time to settle down so may have early or later periods for a few months. This is normal when you come off the pill, other luckily fall straight back into a normal cycle.
Your first bleed will have been your WB from stopping the pill, the next could have been your normal period. There is a chance it could have been IB but, I think the chances of it being an early period are more likely.
Do you mind me asking, what was the reason to start taking the pill again? If you purposely stopped, it seems like you'll just be confusing your body even more?
21/01/2017 at 07:18
I went back on the pill because I was confused on what was happening. I thought it was from me stopping birth control so I didn't want to mess things up with my cycle, but I then started to think it was implantation but I wasn't sure I just got overwhelmed. But i stopped because when on it I would forget to take it at the right time anyways but when I saw I was bleeding I thought something more was happening.
21/01/2017 at 07:26
I also thought of implantion because i didn't know until recently that if you don't take birth control at the same time it's less effective and me and my boyfriend sometimes don't use condoms and Ive had quite a few symptoms but didn't think much of them till now. I just thought I would do some asking around before getting a test and it possibly saying neg and me really not knowing if it's a false neg.
21/01/2017 at 08:33
you will be messing with your body even more by stopping and starting like that!
sounds to me like the bleeding you have had is a period.
21/01/2017 at 19:18
I agree with butterfly. I think you need to decide if you want to take the pill or not and stick with the decision. When you stop taking the pill generally people will have a withdrawal bleed / period. This is normal even if you stop mid-pack.
If you chose to stop again, let your body settle down for a few months without getting worried. Your body takes time to rid the hormones in your body and stopping and starting will just mess that up even more.
21/01/2017 at 19:20
I should add, if you're not intending to get pregnant and you're not taking them everyday id probably consider other forms of birth control, maybe talk to the doc.
21/01/2017 at 20:06
Thank you all for you help I apreciate it!
Continues below ad
Nice to see you! Please do nose around, sign up and join in.